# SDR ASAA2017092922086

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,979 hours, 11,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING OVERHEAD EXIT LENS CAME OFF.  ACFT GROUNDED. REINSTALLED OVERHEAD EXIT SIGN COVER, OPS CHECKS GOOD.
